# SDR 99ZZZX3042

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39112
- Make and model: Bell 206L-1
- Aircraft serial: 45652
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 206075681109
- Condition: Stuck
- Location: Dual Tachometer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR NEEDLE PEGGED AND STUCK AT 120.  REF:  MCN 116.  REMOVED AND REPLACED.
